# SDR SWAA2020092111581

- Difficulty date: August 9, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A8180
- Condition: Cracked
- Location: Bs 294-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 STRINGER 16L AT FWD GALLEY AREA.  REPLACED WEB LOC BETWEEN BS 294.5 TO BS 303.9 STRINGER 16L AT FWD GALLEY AREA, IAW B737-700 SRM 51-10-02-0G-0 AND B737-700 SRM 51-40-02-0G-0 AND DWG 141A8180 SHEET 27 REV C.
